# SDR 98ZZZX3535

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 11701904
- Condition: Activated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - SEAT ROW 1R OXYGEN MASK DEPLOYED AND OXYGEN GENERATOR SET OFF.  SECURED MODULE DOOR SHUT AND PLACED ON DMI.  REPACKED OXYGEN MASK AND REPLACED OXYGEN GENERATOR.  CLEARED DMI 8-20-98.
